Proportional Odds Models with High-Dimensional Data Structure
Article first published online: 24 OCT 2013
© 2013 The Authors. International Statistical Review © 2013 International Statistical Institute
International Statistical Review
Volume 81, Issue 3, pages 388–406, December 2013
How to Cite
Zahid, F. M. and Tutz, G. (2013), Proportional Odds Models with High-Dimensional Data Structure. International Statistical Review, 81: 388–406. doi: 10.1111/insr.12032
- Issue published online: 24 NOV 2013
- Article first published online: 24 OCT 2013
- Manuscript Accepted: 25 JUL 2013
- Manuscript Revised: 23 JUL 2013
- Manuscript Received: 23 APR 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!